# SDR AUS20010478

- Difficulty date: May 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 301000223
- Condition: Damaged
- Location: Cabin
- Part time: 25,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE EXTINGUISHERS LOCATED IN THE MID CABIN LT AND RT TOILETS AND AFT CABIN RT TOILET HAD IMPACT DAMAGE TO THE FUSEABLE TIP AREA. FOUND DURING INSPECTION IAW 767-A2-25-006.
